# SDR ASAA2024031948979

- Difficulty date: March 19, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH BAFFLE CLIP CRACKED STA 500K FWD SIDE. GROUNDED - YES. REMOVED CRACKED CLIP AND INSTALLED NEW CLIP IAW B737-800ER SRM 51-40-02-0G-0.
